# SDR ASAA2018110426726

- Difficulty date: November 4, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 22,351 hours, 7,306 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 40L4MC
- Condition: Failed
- Location: E&E Bay
- Part time: 22,346 hours, 7,304 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT DIRECTOR FLAG ON CAPTAIN'S PFD. GROUNDED - YES. VERIFIED FAULT. ACCOMP DFCS BITE FCC A - SHOWS FAIL. REPLACED FCC A WITH SERVICEABLE COMPUTER. SOFTWARE P/N & PN'S ARE SAME. ACCOMP INST TEST, TEST PASS REF AMM 22-11-33-400-801.
